# SDR ASOA20141218375

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 32,854 hours, 25,136 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Torque Box
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT INBD FLAP TORQUE BOX UPPER MOUNT BOLT HOLE DAMAGED.  MAINTENANCE COMPLETED AND PERFORMED REPAIR TO RT INBD FLAP TORQUE BOX INBD NR 2 BOLT HOLE UPPER IAW EC5710-01235.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
